Alert archive / Arkansas / Tornado Warnings in 2024
Tornado Warning 104, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Nov 4, 2024, 4:38 PM CST for Benton County, Washington County, Arkansas. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 4, 2024, 4:38 PM CST (22:38 UTC)
- Expired
- Nov 4, 2024, 5:15 PM CST
- In force
- 37 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Benton County, AR, Washington County, AR
The radar
The Springfield radar (KSGF), 112 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 4, 4:54 PM CST | TORNADO | 3 Nnw Rogers, AR | Observed tornado on video damaging several structures. |
| Nov 4, 4:56 PM CST | TORNADO | 3 Nnw Rogers, AR | Multiple social media photos of tornado on the ground near and west of town of Little Flock. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 4, 1:35 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.6 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1111 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
972
WFUS54 KTSA 042238
TORTSA
ARC007-143-042315-
/O.NEW.KTSA.TO.W.0104.241104T2238Z-241104T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
438 PM CST Mon Nov 4 2024
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Central Benton County in northwestern Arkansas...
North central Washington County in northwestern Arkansas...
* Until 515 PM CST.
* At 437 PM CST, a severe thunderstorm capable of producing a
tornado was located over Cave Springs, moving northeast at 40 mph.
Storm has a history of producing tornadoes.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Springdale... Rogers...
Bentonville... Bella Vista...
Lowell... Pea Ridge...
Tontitown... Cave Springs...
Highfill... Northwest Arkansas Regional
Air...
Miller... Centerton...
Elm Springs... Avoca...
Hill Top... Beaver Lake...
Walnut Hill... Vaughn...
Monte Ne... Larue...
This includes Interstate 49 between mile markers 72 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3613 9426 3633 9440 3650 9421 3650 9397
3640 9387 3639 9387 3639 9388 3638 9389
3638 9388 3637 9388 3637 9387 3634 9387
TIME...MOT...LOC 2237Z 223DEG 37KT 3628 9425
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
MAB3 follow-up statements
131
WWUS54 KTSA 042254
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
454 PM CST Mon Nov 4 2024
ARC143-042304-
/O.CAN.KTSA.TO.W.0104.000000T0000Z-241104T2315Z/
Washington AR-
454 PM CST Mon Nov 4 2024
...THE TORNADO WARNING FOR NORTH CENTRAL WASHINGTON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CST for northwestern
Arkansas.
&&
LAT...LON 3629 9417 3639 9425 3648 9412 3650 9397
3640 9387 3639 9387 3639 9388 3638 9389
3638 9388 3637 9388 3637 9387 3634 9387
TIME...MOT...LOC 2254Z 223DEG 37KT 3641 9410
$$
ARC007-042315-
/O.CON.KTSA.TO.W.0104.000000T0000Z-241104T2315Z/
Benton AR-
454 PM CST Mon Nov 4 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CST FOR
NORTHEASTERN BENTON COUNTY...
At 454 PM CST, a severe thunderstorm capable of producing a tornado
was located 3 miles south of Pea Ridge, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Rogers... Bentonville...
Pea Ridge... Avoca...
Larue... Hill Top...
Beaver Lake... Walnut Hill...
This includes Interstate 49 near mile marker 81, and between mile
markers 83 and 91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3629 9417 3639 9425 3648 9412 3650 9397
3640 9387 3639 9387 3639 9388 3638 9389
3638 9388 3637 9388 3637 9387 3634 9387
TIME...MOT...LOC 2254Z 223DEG 37KT 3641 9410
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$854
WWUS54 KTSA 042300
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
500 PM CST Mon Nov 4 2024
ARC007-042315-
/O.CON.KTSA.TO.W.0104.000000T0000Z-241104T2315Z/
Benton AR-
500 PM CST Mon Nov 4 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CST FOR
NORTHEASTERN BENTON COUNTY...
At 459 PM CST, a confirmed tornado was located 3 miles east of Pea
Ridge, moving northeast at 45 mph.
HAZARD...Damaging tornado.
SOURCE...Broadcast media confirmed tornado. Tornado confirmed on
media webcam on northeast side of Rogers.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Rogers... Pea Ridge...
Avoca... Walnut Hill...
Hill Top...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3635 9411 3644 9418 3648 9412 3650 9397
3643 9391 3639 9397
TIME...MOT...LOC 2259Z 223DEG 37KT 3645 9405
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
MAB331
WWUS54 KTSA 042309
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
509 PM CST Mon Nov 4 2024
ARC007-042318-
/O.EXP.KTSA.TO.W.0104.000000T0000Z-241104T2315Z/
Benton AR-
509 PM CST Mon Nov 4 2024
...THE TORNADO WARNING FOR NORTHEASTERN BENTON COUNTY WILL EXPIRE AT
515 PM CST...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Tornado Watch remains in effect until 900 PM CST for northwestern
Arkansas.
&&
LAT...LON 3635 9411 3644 9418 3648 9412 3650 9397
3643 9391 3639 9397
TIME...MOT...LOC 2308Z 223DEG 37KT 3652 9397
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Nov 4, 1:38 PM CST, 3 hours earlier.
Area forecast discussion, Nov 4, 1:38 PM CST, 3 hours before
Area Forecast Discussion
National Weather Service Tulsa OK
138 PM CST Mon Nov 4 2024
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(The rest of this afternoon )
Issued at 117 PM CST Mon Nov 4 2024
A line of strong to severe storms currently intersects Okfuskee,
Tulsa, and up towards Nowata. These storms have resulted in
several potential tornadoes, very strong winds, and hail. These
storms will continue to move northeast towards KS/MO. Additional
storms extend south into south-central OK that will be moving into
the area the next few hours. Any of these have the potential to
produce severe weather.
Regarding the rest of this afternoon and evening, a Tornado Watch
is in effect for the entire forecast area. Overall, the
convective environment will be characterized by 200-400 m2/s2
storm relative helicity, 1500-3000 J/Kg of MUCAPE, and 50+ kts of
effective bulk shear. The higher helicity and CAPE will focus
southeast of I-44, possibly implying a higher ceiling in terms of
potential in those areas, but any location may see additional
severe storm activity. In terms of timing, storms may continue to
impact the Tulsa area and points to the northwest through 4-6 PM.
The threat will continue for the rest of eastern Oklahoma through
7-9 PM. Then, for areas in AR, storms will increase the next few
hours and may persist through about midnight.
In terms of convective evolution, the western axis of the
instability and moisture will see a trend towards a more solid
line of storms with time. This line will be capable of producing
QLCS tornadoes, some of which may be strong, and damaging winds.
Ahead of the line, discrete supercells will likely initiate that
could produce all severe hazards.
In addition to the severe weather threat, there is also a flood
risk, especially across far eastern OK and northwest AR.
Precipitable water and integrated moisture transport remain near the
climatological max for this time of year. Additional rainfall this
afternoon and tonight will range from 1-4", with the lower amounts
generally found to the west and higher amounts in the east.
Considering the saturated soils, it will not take much to flood. The
WPC has issued a moderate (40+ percent chance) risk of excessive
rainfall leading to flash flooding for the eastern portions of the
area. The Flood Watch for portions of eastern OK was extended to
3Z this evening, with the remainder continuing until 3 AM tonight.
Temperatures will remain mild through the evening, but then cool
quickly tonight behind the front, down into the upper 40s to mid 50s
by dawn.
&&
.LONG TERM...
(Tonight through Monday)
Issued at 117 PM CST Mon Nov 4 2024
The storm system that brought the active weather the last few days
will weaken and shift to the northeast, putting an end to the active
weather period Tuesday. Any lingering showers will wrap up by noon.
Cooler and drier air will continue to spill in behind the cold
front, with highs struggling to get into the low to mid 60s across
the area. Skies will clear with sunshine returning by Tuesday
afternoon. Low temperatures for Wednesday morning will be chilly,
generally in the upper 30s to low 40s in the north, and mid 40s in
the south. Wednesday and Thursday also appear to be relatively quiet
weather days. High temperatures will remain the 60s with lows
warming up as southerly flow returns.
Ensemble guidance is looking more consistent now with the next storm
system impacting the area Friday to Saturday. This system will be
another closed low translating from the southwest to the northeast,
inducing moist southwest flow over the area. The low center will
not be as strong and it will be further west than the most recent
storm system, so the impacts will be less. Still, the pattern does
look favorable for a period of widespread rain and thunder.
Severe weather does not look likely, but some strong to marginally
severe storms may occur depending on the small-scale details.
Current ensemble guidance shows about 1" in the western portions
of the area diminishing to about a half inch in the eastern
portions of the area. Ridging and dry weather returns early next
week with near to slightly above normal temperatures.
&&
.AVIATION...
(18Z TAFS)
Issued at 1128 AM CST Mon Nov 4 2024
RA/TSRA to impact all sites for the first 6-9 hours
of the valid period with IFR/MVFR vsbys and MVFR cigs
in thunder. Main convective line to clear the OK sites
between 23z-02z, and the AR sites between 03z-06z. VFR vsbys
expected to prevail for the remainder of the period once
the line of storms clears, along with the periodic MVFR cigs.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 52 62 44 69 / 60 10 0 0
FSM 61 69 48 71 / 100 40 0 0
MLC 54 66 44 71 / 90 20 0 0
BVO 48 61 37 68 / 60 0 0 0
FYV 55 67 39 70 / 100 30 0 0
BYV 58 66 44 68 / 100 40 0 0
MKO 54 63 44 69 / 90 20 0 0
MIO 53 62 41 67 / 90 20 0 0
F10 51 62 43 69 / 60 10 0 0
HHW 58 66 46 71 / 90 30 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late tonight for OKZ076.
Flood Watch from 6 PM to 9 PM CST this evening for OKZ049-053-
058-063-068-074.
Flood Watch until 6 PM CST this evening for OKZ054>057-059>062-
064>067-070-071-073.
AR...Flood Watch through late tonight for ARZ001-002-010-011-019-020-
029.
&&
SHORT TERM...06
LONG TERM....06
AVIATION...23Hazardous weather outlook, Nov 4, 5:33 AM CST, 11 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 533 AM CST Mon Nov 4 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-051100- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 533 AM CST Mon Nov 4 2024 ...SEVERE THUNDERSTORMS EXPECTED TODAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas ONSET...Mid to Late Morning. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Early this morning, a warm front was located across far southeast Oklahoma from just north of McAlester to south of Wister. This boundary will lift north as a warm front this morning, with all or nearly all of eastern Oklahoma and northwest Arkansas in the warm sector by midday. The brunt of the shower and thunderstorm activity this morning will remain north of the retreating frontal boundary. While an isolated strong or severe storm will be possible this morning, the greater threat will be locally heavy rainfall potentially leading to some flooding issues due to saturated grounds from two days of heavy rainfall. A surface low will move northeast into central Oklahoma by midday today, and will then deepen slightly as it lifts northeast into eastern Kansas this evening. A moist and unstable airmass will be in place across our forecast area this afternoon, and any discrete storms that develop in the warm sector will have a high severe weather potential, including the threat of tornadoes...possibly strong. A line of storms is expected to form south of the surface low along a dryline later this morning and this line will enter the western part of our forecast area by early to mid afternoon. The line will then sweep rapidly east across the area through early evening. Damaging winds will be the main severe weather threat with the squall line, with isolated QLCS type tornadoes also quite possible. The severe weather threat will end later this evening once the squall line clears the area. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY and WEDNESDAY...No Hazards. THURSDAY and FRIDAY...Thunderstorm Potential. SATURDAY and SUNDAY...No Hazards. EXTENDED DISCUSSION... Another storm system will affect the area during the latter part of the week, bringing additional chances for thunderstorms. These storms may pose a limited threat for severe weather, although some uncertainties persist in how large that threat will be. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Nov 4, 1:19 PM CST, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
119 PM CST Mon Nov 4 2024
ARZ002-011-041945-
Carroll AR-Madison AR-
119 PM CST Mon Nov 4 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL MADISON AND
NORTHERN CARROLL COUNTIES THROUGH 145 PM CST...
At 119 PM CST, Doppler radar indicated a strong thunderstorm 6 miles
southeast of Eureka Springs, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Berryville... Eureka Springs...
Green Forest... Urbanette...
Grandview... Blue Eye...
Rockhouse... Pleasant Ridge...
Cabanal... Oak Hill...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3621 9364 3632 9382 3650 9375 3650 9333
3649 9330 3642 9330
TIME...MOT...LOC 1919Z 215DEG 42KT 3633 9368
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Nov 4, 1:48 PM CST, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
148 PM CST Mon Nov 4 2024
OKZ064>066-042015-
Okmulgee OK-Okfuskee OK-Creek OK-
148 PM CST Mon Nov 4 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CREEK...
SOUTHWESTERN OKMULGEE AND OKFUSKEE COUNTIES THROUGH 215 PM CST...
At 148 PM CST, Doppler radar indicated a strong thunderstorm 4 miles
southwest of Clearview, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Okmulgee... Okemah...
Okfuskee... Henryetta...
Weleetka... Dewar...
Schulter... Grayson...
Bearden... Castle...
Clearview... Okmulgee State Park...
Pharoah... Bryant...
Mason...
This includes Interstate 40 in Oklahoma between mile markers 212 and
240.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 600 PM CST for southeastern,
northeastern and east central Oklahoma.
&&
LAT...LON 3541 9644 3574 9626 3554 9584 3529 9605
3529 9644
TIME...MOT...LOC 1948Z 225DEG 43KT 3535 9625
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Nov 4, 3:12 PM CST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
312 PM CST Mon Nov 4 2024
OKZ062-063-067-068-042145-
Cherokee OK-Delaware OK-Mayes OK-Wagoner OK-
312 PM CST Mon Nov 4 2024
...STRONG THUNDERSTORMS WILL IMPACT WESTERN DELAWARE...EASTERN
MAYES...EAST CENTRAL WAGONER AND NORTHERN CHEROKEE COUNTIES THROUGH
345 PM CST...
At 312 PM CST, Doppler radar indicated a cluster of strong
thunderstorms along a line extending from 4 miles northwest of Salina
to 5 miles northwest of Hulbert. Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Locust Grove... Salina...
Langley... Hulbert...
Spavinaw... Disney...
Oaks... Hoot Owl...
Peggs... Rose...
Spavinaw State Park... Leach...
Chloeta... Twin Oaks...
Sportsmen Acres Community... Sequoyah State Park...
Strang... Snowdale State Park...
Disney Little Blue State Park... Lost City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 600 PM CST for northeastern
and east central Oklahoma.
&&
LAT...LON 3657 9488 3616 9480 3614 9480 3588 9525
3635 9528
TIME...MOT...LOC 2112Z 228DEG 42KT 3633 9522 3600 9520
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Nov 4, 3:56 PM CST, 42 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
356 PM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM Tornado 8 NNE Cookson 35.82N 94.87W
11/04/2024 Cherokee OK Official NWS Obs
TDS from KINX radar. Spotters report tree
damage in the area.
&&Local storm report, Nov 4, 4:08 PM CST, 30 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
408 PM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM Tstm Wnd Gst 4 NE Christie 36.01N 94.65W
11/04/2024 M76 MPH Adair OK Mesonet
Wind gust of 76 mph recorded, possibly from
nearby tornado.
&&
DHLocal storm report, Nov 4, 4:13 PM CST, 25 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
413 PM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM Tornado 2 NE Lake Francis 36.16N 94.51W
11/04/2024 Benton AR Trained Spotter
Storm spotter observed tornado crossing
Highway 16 with debris in the air.
&&
DHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 8:37 PM CST | Special Weather Statement | TSA | Crawford, Washington | 23 min |
| Nov 3, 8:56 PM CST | Special Weather Statement | TSA | Crawford | 49 min |
| Nov 3, 9:27 PM CST | Special Weather Statement | TSA | Benton, Madison | 48 min |
| Nov 3, 9:43 PM CST | Areal Flood Advisory | TSA | Crawford, Sebastian | 3 hr |
| Nov 3, 9:50 PM CST | Special Weather Statement | TSA | Franklin | 55 min |
| Nov 4, 4:00 AM CST | Areal Flood Advisory | TSA | Crawford, Franklin, Madison, Sebastian | 3 hr |
| Nov 4, 8:26 AM CST | River Flood Advisory | TSA | Crawford, Franklin | 18 hr |
| Nov 4, 1:19 PM CST | Special Weather Statement | TSA | Carroll | 26 min |
| Nov 4, 1:28 PM CST | River Flood Advisory | TSA | Crawford | 24 hr |
| Nov 4, 3:43 PM CST | Tornado Warning | TSA | Benton, Washington | 32 min |
| Nov 4, 4:09 PM CST | Tornado Warning | TSA | Benton, Washington | 36 min |
| Nov 4, 4:42 PM CST | Tornado Warning | TSA | Washington | 27 min |
| Nov 4, 4:59 PM CST | Tornado Warning | TSA | Benton, Washington | 46 min |
| Nov 4, 5:44 PM CST | Areal Flood Advisory | TSA | Benton, Carroll, Crawford, Franklin, Madison, Washington | 4 hr |
| Nov 4, 5:57 PM CST | Special Weather Statement | TSA | Carroll, Crawford, Madison | 33 min |
Nearby
Tornado Warnings in Arkansas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.